# SDR QR9R2024102200003

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721309354
- Aircraft time: 4,254 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 5407
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

COPILOTS ND INOP DURING START RUN-UP. REMOVED AND REPLACED NAV DISPLAY IAW AMM 31-61-00, 4-2; MOC SUCCESSFULLY COMPLETED.
